Alert archive / Arkansas / Flash Flood Warnings in 2011

Flash Flood Warning 7, NWS Shreveport, LA

April 25, 20114 counties in Arkansas; McCurtain County, Oklahoma

NWS Shreveport, LA issued this flash flood warning at Apr 25, 2011, 6:43 PM CDT for 4 counties in Arkansas; McCurtain County, Oklahoma. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 25, 2011, 6:43 PM CDT (23:43 UTC)
Expired
Apr 25, 2011, 9:45 PM CDT
In force
3 hr
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Flood severity
None

Counties Hempstead County, AR, Howard County, AR, Little River County, AR, Sevier County, AR, McCurtain County, OK

The radar

The Western Arkansas radar (KSRX), 146 km from the middle of the area, began a volume at 23:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 25, 7:57 PM CDTFLASH FLOODW Nashville, ARNUMEROUS ROADS CLOSED THROUGHOUT HOWARD COUNTY DUE TO HIGH WATER AND FLOODING
Apr 25, 9:29 PM CDTFLASH FLOOD4 Wsw Haworth, OKROAD FLOODING AT LOW WATER CROSSINGS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 74 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 11.7 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2011-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1213 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2011-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 231 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1213 J/kg
Mixed-layer CIN
-34 J/kg
Mixed-layer LCL
759 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
231 m²/s²
0-3 km storm-relative helicity
491 m²/s²
Significant tornado parameter
2.2
Supercell composite
11.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

030 
WGUS54 KSHV 252343
FFWSHV
ARC057-061-081-133-OKC089-260245-
/O.NEW.KSHV.FF.W.0007.110425T2343Z-110426T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
643 PM CDT MON APR 25 2011

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EASTERN MCCURTAIN COUNTY IN SOUTHEAST OKLAHOMA...
  HEMPSTEAD COUNTY IN SOUTHWEST ARKANSAS...
  THIS INCLUDES THE CITY OF HOPE...
  HOWARD COUNTY IN SOUTHWEST ARKANSAS...
  THIS INCLUDES THE CITIES OF...UMPIRE...NASHVILLE...MINERAL
  SPRINGS...DIERKS...
  LITTLE RIVER COUNTY IN SOUTHWEST ARKANSAS...
  THIS INCLUDES THE CITIES OF...FOREMAN...ASHDOWN...
  SEVIER COUNTY IN SOUTHWEST ARKANSAS...
  THIS INCLUDES THE CITIES OF...HORATIO...DE QUEEN...

* UNTIL 945 PM CDT

* AT 642 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
  VERY HEAVY RAIN FROM A THUNDERSTORM OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO IDABEL...
  BROKEN BOW...WINTHROP...WASHINGTON...TOLLETTE...SARATOGA...
  LOCKESBURG...GILLHAM...CORINTH...CENTER POINT...BLEVINS...BEN
  LOMOND...ATHENS...ARKINDA AND ALLEENE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
SHREVEPORT.

&&

LAT...LON 3451 9446 3420 9446 3420 9425 3436 9424
      3436 9393 3419 9391 3418 9380 3401 9381
      3397 9345 3348 9348 3353 9378 3361 9381
      3357 9396 3355 9397 3359 9409 3360 9437
      3376 9480 3387 9494 3429 9460 3452 9452

$$

12

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at Apr 25, 3:18 PM CDT, 3 hours 25 minutes earlier.

Area forecast discussion, Apr 25, 3:18 PM CDT, 3 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
318 PM CDT MON APR 25 2011

.DISCUSSION...
FIRST IN A SERIES OF SHORT WAVES APPROACHING THE CWA THIS
AFTERNOON. THIS COMBINED WITH A HIGHLY SHEARED AND UNSTABLE
ENVIRONMENT WILL BRING NUMEROUS STRONG TO SEVERE TSTMS TO THE CWA.
ISOLATED TORNADOES ARE ALSO POSSIBLE. WITH THE NORTHERN MOST AREAS
ACROSS SOUTHEAST OKLAHOMA AND ADJACENT SOUTHWEST ARKANSAS
ALREADY SATURATED FROM PREVIOUS STORMS...WILL ISSUE A FLASH FLOOD
WATCH FOR TONIGHT. AFTER MIDNIGHT...THE SHORT WAVE SHOULD BEGIN TO
EXIT THE AREA TO THE EAST. THIS WILL DRIVE A COLD FRONT INTO THE
EXTREME NORTHWEST CORNER OF THE CWA. STORMS SHOULD ALSO START
TO DECREASE IN COVERAGE AND INTENSITY. ON TUESDAY...A SECOND SHORT
WAVE WILL ROTATE AROUND THE CLOSED LOW IN THE UPPER MISSISSIPPI
VALLEY...AND THIS SHOULD GENERATE ANOTHER ROUND POSSIBLE SEVERE
WEATHER TUESDAY AFTERNOON INTO TUESDAY EVENING. THEN EARLY ON
WEDNESDAY...ANOTHER AND FINAL SHORT WAVE WILL ROTATE AROUND THE
CLOSED UPPER LOW...BRINGING THE COLD FRONT ACROSS THE CWA...
ENDING THE PRECIPITATION. ZONAL FLOW AND DRY AIR WILL FOLLOW
THURSDAY THROUGH FRIDAY. NEXT SYSTEM WILL BEGIN TO DEVELOP IN WEST
TEXAS SATURDAY AND MOVE EAST...BRINGING A ANOTHER GOOD CHANCE OF
RAIN FOR SATURDAY NIGHT AND SUNDAY.

&&

.AVIATION...
SHOWERS AND THUNDERSTORMS ALONG A LINE FROM MINEOLA TEXAS TO MENA
ARKANSAS WILL CONTINUE TO DRIFT EAST THROUGH 00Z. THESE STORMS COULD
POSSIBLY PRODUCE SEVERE TURBULENCE...LOW LEVEL WIND SHEAR...AND HAIL
ACROSS THE TYR/GGG/TXK SITES. SSW WINDS 20KTS AND GUSTY WILL
CONTINUE THROUGH 00Z. OTHERWISE...PERIODS OF SHOWERS AND
THUNDERSTORMS ALONG WITH MVFR CEILINGS WILL CONTINUE THROUGH 15Z
TUESDAY. /05/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  70  87  67  79  51 /  60  50  60  30  10
MLU  70  86  69  81  50 /  60  40  60  40  10
DEQ  61  78  59  72  43 /  80  60  70  40  10
TXK  66  82  67  76  47 /  90  60  70  30  10
ELD  70  84  64  76  47 /  80  60  70  40  10
TYR  69  85  65  76  48 /  70  20  60  10  10
GGG  70  86  65  77  48 /  70  30  60  10  10
LFK  72  90  70  81  50 /  50  20  50  20  10

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY UNTIL 9 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: ARZ050-051-059>061-070>073.

     FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR THE FOLLOWING
     ZONES: ARZ050-051-059>061.

LA...LAKE WIND ADVISORY UNTIL 9 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: LAZ001>006-010>014-017>022.

OK...LAKE WIND ADVISORY UNTIL 9 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: OKZ077.

     FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR THE FOLLOWING
     ZONES: OKZ077.

TX...LAKE WIND ADVISORY UNTIL 9 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: TXZ096-097-108>112-124>126-136>138-149>153-165>167.

     FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR THE FOLLOWING
     ZONES: TXZ096.

&&

14/05
Hazardous weather outlook, Apr 25, 12:00 PM CDT, 6 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1200 PM CDT MON APR 25 2011

ARZ050-051-059>061-070>073-LAZ001>006-OKZ077-TXZ096-097-108>112-
124>126-136>138-261100-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-
UNION LA-MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-
CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-
1200 PM CDT MON APR 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...
SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS NORTHEAST TEXAS...
SOUTHEAST OKLAHOMA...SOUTHWEST ARKANSAS AS WELL AS NORTHWEST
LOUISIANA. THERE WILL BE A HEIGHTENED THREAT FOR TORNADOES ALONG
AND NORTHWEST OF THE INTERSTATE 30 CORRIDOR OF NORTHEAST TEXAS...
SOUTHEAST OKLAHOMA AS WELL AS SOUTHWEST ARKANSAS. THIS HEIGHTENED
THREAT WILL CONTINUE THROUGH THE OVERNIGHT HOURS AND SPREAD
EASTWARD...ENCOMPASSING MORE OF SOUTHERN ARKANSAS AS WELL AS
NORTHWEST LOUISIANA. TRAINING OF STORMS COULD DEVELOP ACROSS
SOUTHEAST OKLAHOMA AND SOUTHWEST ARKANSAS THIS AFTERNOON AND
CONTINUE THROUGH THE OVERNIGHT HOURS...RESULTING IN FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
STRONG TO SEVERE THUNDERSTORMS...PRODUCING LOCALLY HEAVY RAINFALL
WILL CONTINUE TUESDAY INTO TUESDAY NIGHT ACROSS THE REGION. THE
POTENTIAL FOR DAMAGING WIND GUSTS...HAIL AND TORNADOES WILL
CONTINUE AS WELL WITH A PROLONGED HEAVY RAIN THREAT...MAINLY
ACROSS SOUTHEAST OKLAHOMA INTO SOUTHWEST AND SOUTH CENTRAL
ARKANSAS THROUGH TUESDAY NIGHT. A STRONG COLD FRONT WILL PUSH
THROUGH THE REGION ON WEDNESDAY...BRINGING AN END TO THE
THUNDERSTORM ACTIVITY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED TODAY...PERHAPS INTO
TUESDAY AND TUESDAY NIGHT AS THERE WILL BE A PROLONGED THREAT OF
WIDESPREAD SEVERE THUNDERSTORMS ACROSS THE REGION.

LAZ010>014-017>022-TXZ149>153-165>167-261100-
DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA-
NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-CHEROKEE-RUSK-PANOLA-
NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-SABINE TX-
1200 PM CDT MON APR 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
LOUISIANA...NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...
MUCH OF THE UPPER LEVEL SUPPORT FOR WIDESPREAD SEVERE THUNDERSTORMS
IS EXPECTED TO BE JUST NORTH OF THE REGION TODAY THROUGH TONIGHT.
SEVERE THUNDERSTORMS WILL BE MORE ISOLATED IN NATURE...AND WILL
DEPEND UPON LEFT OVER BOUNDARIES PRODUCED BY THUNDERSTORM ACTIVITY
FURTHER NORTH. INSTABILITY WILL BE STRONG TODAY INTO THIS EVENING...
THUS ANY STORMS THAT DEVELOP COULD QUICKLY BECOME SEVERE...PRODUCING
LARGE HAIL...DAMAGING WIND GUSTS. AN ISOLATED TORNADO CANNOT BE
COMPLETELY RULED OUT THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
THE THREAT FOR MORE WIDESPREAD SEVERE THUNDERSTORMS APPEARS TO BE
GREATER ACROSS THE REGION TUESDAY INTO TUESDAY NIGHT. WHILE THE
GREATER THREAT WILL AGAIN BE JUST NORTH OF THE REGION...ANY
THUNDERSTORMS THAT DEVELOP WILL HAVE THE CAPABILITY OF PRODUCING
LARGE HAIL...DAMAGING WIND GUSTS AND ISOLATED TORNADOES. THE
ACTIVITY SHOULD BE WINDING DOWN AHEAD OF A COLD FRONT WHICH SHOULD
BE MOVING THROUGH THE REGION ON WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO THIS
EVENING WITH ACTIVATION MORE LIKELY NEEDED FOR TUESDAY THROUGH
TUESDAY NIGHT.

In the hours before

Local storm report, Apr 25, 5:36 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
536 PM CDT MON APR 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     TSTM WND DMG     TALCO                   33.36N 95.10W
04/25/2011                   TITUS              TX   LAW ENFORCEMENT

            TREE DOWN NEAR CR 1915

&&

25
Local storm report, Apr 25, 5:58 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
558 PM CDT MON APR 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     TSTM WND DMG     EAGLETOWN               34.03N 94.57W
04/25/2011                   MCCURTAIN          OK   BROADCAST MEDIA

            TIN ROOF BLOW OFF A BUILDING. TREES AND POWERLINES
            DOWNED.

&&

04
Local storm report, Apr 25, 6:00 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
600 PM CDT MON APR 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     TSTM WND DMG     DE KALB                 33.51N 94.62W
04/25/2011                   BOWIE              TX   LAW ENFORCEMENT

            TREE DOWN AT FM 1840 AND COUNTY ROAD 4114

&&

04
Local storm report, Apr 25, 6:34 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
634 PM CDT MON APR 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0548 PM     TORNADO          7 SE HORATIO            33.87N 94.27W
04/25/2011                   SEVIER             AR   EMERGENCY MNGR

            NUMEROUS TREES DOWNED IN THE COMMUNITY OF CENTRAL

&&

04
Local storm report, Apr 25, 6:35 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
635 PM CDT MON APR 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0634 PM     FLASH FLOOD      5 SE DE QUEEN           33.99N 94.28W
04/25/2011                   SEVIER             AR   EMERGENCY MNGR

            SEVERAL COUNTY ROADS FLOODED AND IMPASSABLE WITHIN SEVIER
            COUNTY

&&

04
Local storm report, Apr 25, 6:38 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
638 PM CDT MON APR 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0526 PM     FLASH FLOOD      3 SW BROKEN BOW         33.99N 94.77W
04/25/2011                   MCCURTAIN          OK   PUBLIC

            CRITICAL ACCESS ROADS HAVE BEEN CLOSED DUE TO WATER
            FLOWING OVER ROADWAY IN APPROXIMATE DEPTH OF 1.5 FEET TO
            WATER DEPTH AT SOME MARKED AND NOTED LOW WATER BRIDGES IN
            COUNTY HAVE NOW CURRENTLY APPROACHED OR EXCEEDED 3 TO 6
            FEET IN DEPTH.

&&

04

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 10:17 PM CDTSevere Thunderstorm WarningSHVHempstead, Howard, Little River, Sevier58 min
Apr 25, 12:14 AM CDTSevere Thunderstorm WarningSHVHoward, Little River, Sevier76 min
Apr 25, 12:41 AM CDTSevere Thunderstorm WarningSHVLittle River, Sevier64 min
Apr 25, 1:24 AM CDTSevere Thunderstorm WarningSHVHempstead, Howard, Little River, Nevada, Sevier66 min
Apr 25, 3:48 AM CDTLake Wind AdvisorySHVColumbia, Hempstead, Howard, Lafayette, Little River, Miller and 3 more21 hr
Apr 25, 6:14 AM CDTSevere Thunderstorm WarningSHVHoward, Little River, Sevier61 min
Apr 25, 7:11 AM CDTSevere Thunderstorm WarningSHVHempstead, Howard, Little River, Sevier64 min
Apr 25, 8:47 AM CDTSevere Thunderstorm WarningSHVHempstead, Little River, Miller, Nevada43 min
Apr 25, 9:05 AM CDTTornado WarningSHVHempstead, Nevada25 min
Apr 25, 9:26 AM CDTTornado WarningSHVHempstead, Nevada19 min
Apr 25, 1:22 PM CDTTornado WarningSHVSevier23 min
Apr 25, 2:10 PM CDTTornado WarningSHVHoward, Sevier35 min
Apr 25, 2:53 PM CDTFlash Flood WarningSHVHoward, Little River, Sevier4 hr
Apr 25, 3:03 PM CDTTornado WarningSHVHoward, Little River, Sevier27 min
Apr 25, 3:14 PM CDTSevere Thunderstorm WarningSHVLittle River, Sevier46 min
Apr 25, 3:28 PM CDTTornado WarningSHVHoward, Sevier32 min
Apr 25, 3:39 PM CDTSevere Thunderstorm WarningSHVLittle River, Sevier51 min
Apr 25, 3:49 PM CDTFlash Flood WatchSHVColumbia, Hempstead, Howard, Lafayette, Little River, Miller and 3 more39 hr
Apr 25, 3:59 PM CDTSevere Thunderstorm WarningSHVHempstead, Howard, Little River, Sevier46 min
Apr 25, 4:02 PM CDTTornado WarningSHVLittle River, Sevier28 min
Apr 25, 4:27 PM CDTTornado WarningSHVHoward, Sevier48 min
Apr 25, 5:14 PM CDTTornado WarningSHVLittle River31 min
Apr 25, 5:27 PM CDTTornado WarningSHVLittle River, Sevier33 min
Apr 25, 5:30 PM CDTSevere Thunderstorm WarningSHVHempstead, Howard, Little River, Miller, Sevier45 min
Apr 25, 6:06 PM CDTSevere Thunderstorm WarningSHVHempstead, Howard, Little River, Nevada, Sevier39 min
Apr 25, 6:15 PM CDTTornado WarningSHVHempstead, Howard, Little River, Sevier45 min
Apr 25, 6:54 PM CDTSevere Thunderstorm WarningSHVHempstead, Lafayette, Little River, Miller51 min
Apr 25, 6:57 PM CDTSevere Thunderstorm WarningSHVMiller48 min
Apr 24, 9:35 PM CDTSevere Thunderstorm WarningSHVMcCurtain55 min
Apr 24, 9:49 PM CDTSevere Thunderstorm WarningSHVMcCurtain41 min
Apr 25, 5:19 AM CDTSevere Thunderstorm WarningSHVMcCurtain56 min
Apr 25, 12:11 PM CDTSevere Thunderstorm WarningSHVMcCurtain49 min
Apr 25, 12:29 PM CDTFlash Flood WarningSHVMcCurtain4 hr
Apr 25, 12:59 PM CDTSevere Thunderstorm WarningSHVMcCurtain61 min
Apr 25, 1:37 PM CDTSevere Thunderstorm WarningSHVMcCurtain38 min
Apr 25, 1:48 PM CDTTornado WarningSHVMcCurtain27 min
Apr 25, 2:05 PM CDTRiver Flood WarningSHVMcCurtain16 hr
Apr 25, 2:37 PM CDTSevere Thunderstorm WarningSHVMcCurtain38 min
Apr 25, 4:31 PM CDTFlash Flood WarningSHVMcCurtain4 hr
Apr 25, 6:02 PM CDTSevere Thunderstorm WarningSHVMcCurtain43 min

Nearby

Flash Flood Warnings in Arkansas, 2011Flash Flood Warnings in Oklahoma, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.